# SDR ASOA2012092702308

- Difficulty date: September 13, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N680BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7679
- Aircraft time: 20,177 hours, 18,663 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Broken
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621.00 PRESSURE BULKHEAD FWD FACE HAS THREE BROKEN ISOLATORS.  REMOVED DAMAGE ISOLATORS AND INSTALLED IAW SRM 51-42-06.
